It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tim on August 21, 2000 at 00:05:40:

In Reply to: Mixed letters while writing or typing. posted by Bill on July 24, 2000 at 00:06:07:

Keep in mind that if you ask a bunch of people who take asprin some will report this same problem. And even though I am fairly convinced that it occurs in direct relation to my dosage, the relationship with this and Dilantin could still possibly be coincidental.

: Lately, while completing forms at work or typing on the computer, I have been mixing the letters up on a few words. It doesnt happen all the the time but enought to take recognition. I am on 400 mg of dilantin and had only 1 seizure in the last 4 years. (Seizure was 3 months ago). Anyone else having this problem or might know the cause?


Follow Ups

All times are GMT -7. The time now is 11:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!